# SDR U2RA2022100400049

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N702CA
- Make and model: Boeing 747412
- Aircraft serial: 27217
- Aircraft time: 85,064 hours, 13,178 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK DOOR BATTERY OK LIGHT WILL NOT ILLUMINATE.  TESTED LIGHT PER AIRCRAFT MAINTENANCE MANUAL 52-34-14 AND UNABLE TO DUPLICATE.
